Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Image multiple point spaces
and rectified homotopical depth


Author: Kevin Houston
Journal: Proc. Amer. Math. Soc. 126 (1998), 323-331
MSC (1991): Primary 14B15, 32S05; Secondary 32S60
MathSciNet review: 1459124
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the local topology of multiple point spaces in the image of a finite complex analytic map. In particular, we find examples of maps for which the constant sheaf on an image multiple point space of the map is perverse. These results are proved by the use of a spectral sequence which calculates the homology of the image of a continuous map.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14B15, 32S05, 32S60

Retrieve articles in all journals with MSC (1991): 14B15, 32S05, 32S60


Additional Information

Kevin Houston
Affiliation: School of Mathematics and Statistics Middlesex University Bounds Green Road London N11 2NQ, United Kingdom
Email: k.houston@mdx.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04446-3
PII: S 0002-9939(98)04446-3
Keywords: Image computing spectral sequence, image multiple point space, perverse sheaf, singularity
Received by editor(s): June 26, 1996
Communicated by: Ron Donagi
Article copyright: © Copyright 1998 American Mathematical Society